This thing in my arm is making me loathe having sex with my husband anymore really bc I bleed like a stuck hog afterwards and he gets grossed out. Plus I'm falling into depression again over this. Why? What'd I do wrong?
Hello Lauren. Please go back to your doctor as soon as you can. You did nothing wrong as you were being responsible about your reproduction choices.
It appears that you are having serious effects from this implant. I would suggest the doctor gives you a thorough checkup and removes the implant. I also suggest your husband goes with you so the doctor can explain what has happened. Bleeding after intercourse is serious and the reason needs to be found.
You will be fine once you have this treated. Let me know if there is anything else you wish to talk about. Karen
- Implanon Information for Consumers
- Implanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Implanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Sep 2013 • 6 answers
Posted 13 Oct 2013 • 2 answers
Posted 24 Aug 2014 • 1 answer
Posted 26 Nov 2014 • 1 answer
Posted 3 Jun 2015 • 1 answer